# SDR DALA13032663218

- Difficulty date: June 21, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO AT FR 65, STR 43L HAS CORROSION. REMOVED CORROSION IAW SRM A320 51-74-00.   NO ALLOWABLE DAMAGE FOUND ON SRM.  PERFORMED STRINGER REPAIR IAW SRM 53-00-13, FIG 201, SHEET 2.
